On the rational Tschebyscheff operator.

Helmut Werner

Mathematische Zeitschrift (1964/65)

  • Volume: 86, page 317-326
  • ISSN: 0025-5874; 1432-1823

How to cite


Werner, Helmut. "On the rational Tschebyscheff operator.." Mathematische Zeitschrift 86 (1964/65): 317-326. <http://eudml.org/doc/170345>.

author = {Werner, Helmut},
journal = {Mathematische Zeitschrift},
pages = {317-326},
title = {On the rational Tschebyscheff operator.},
url = {http://eudml.org/doc/170345},
volume = {86},
year = {1964/65},

AU - Werner, Helmut
TI - On the rational Tschebyscheff operator.
JO - Mathematische Zeitschrift
PY - 1964/65
VL - 86
SP - 317
EP - 326
UR - http://eudml.org/doc/170345
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.